# SDR IXXA20220820126

- Difficulty date: August 16, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 66,319 hours, 45,700 cycles
- Engine: Ge CF680A
- Engine time: 59,641 hours, 43,180 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Mec
- Part number: 8063506
- Part serial: WYG33204
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,209 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

DESCENDING FROM 11,500 TO 7000 FT, LEFT ENGINE OIL PRESSURE FOLLOWED BY LEFT ENGINE BLEED OFF EICAS MESSAGE. OIL PRESSURE WAS INDICATING 8 PSI EVENTUALLY GOING TO 0 WITH N1 AT 20%. NO VIBRATION OR INDICATION OF FIRE.  #1 ENGINE FLAMEOUT AND ALL INDICATIONS ROLLED BACK. CREW IN AIR RESTART ON #1 ENGINE RESTORED FUNCTIONALITY. START NORMAL, ENGINE PARAMETERS NOMINAL. FLIGHT CONTINUED UNAFFECTED. EMERGENCY DECLARATION WITH KILN ATC. LANDING UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS.  LH ENGINE BORESCOPE INSPECTION SATISFACTORY IAW B767 AMM 72-0-00. NO FAULTS NOTED. REMOVED AND REPLACED LEFT ENGINE FUEL PUMP AND FUEL, LUBE AND SCAVENGE OIL FILTERS. REMOVED AND REPLACED LEFT ENGINE MEC. CHANGED OIL. ALL OPERATIONAL AND LEAK CHECKS SATISFACTORY. INTERNALLY INSPECTED AND CLEANED MINIMAL FOD IN LEFT WING FUEL TANK. SECURED 2 EACH COUPLINGS IAW B767 28-11-01/007. LEAK CHECK GOOD. INSPECTION OF LEFT ENGINE SUPPLY SCAVENGE INLET SCREENS GOOD. FUEL TANK SUMPS SATISFACTORY. NO CONTAMINATION NOTED. TEST FLIGHT ATN791 WITH MAX POWER TAKE OFF GOOD. NO FAULTS NOTED.
